# SDR 2020FA0000292

- Difficulty date: June 11, 2020
- Submitted: June 11, 2020
- Operation: General aviation
- Aircraft: N912PF
- Make and model: Tecnam P2006T
- Aircraft serial: 068
- Aircraft time: 2,149 hours
- Engine: Rotax ROTAX912S3
- Engine time: 2,138 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 26771850003
- Condition: Broken
- Location: Nr 4
- Part time: 2,138 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

#4 EXHAUST RISER BROKE 2" FROM ENGINE FLANGE, PILOT REPORTED BANGING AND VIBRATION, AIRCRAFT RETURNED TO HOME STATION AND MAINTENANCE FOUND #4 EXHAUST RISER BROKEN 2" FROM ENGINE FLANGE.
